# SDR MASA200700866

- Difficulty date: December 8, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 15,903 hours, 14,054 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Part time: 3,886 hours, 3,087 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7168 IAD - STRONG VIBE IN NOSE GEAR AFTER GEAR WAS RETRACTED.  MX FOUND NOSE TIRE WITH A FLAT SPOT AND THEY CHANGED BOTH NOSE TIRES.
